The homogeneous transfinite diameter of a compact subset of $ℂ^N$

Tom 55 / 1991

Mieczysław Jędrzejowski Annales Polonici Mathematici 55 (1991), 191-205 DOI: 10.4064/ap-55-1-191-205


Let K be a compact subset of $ℂ^N$. A sequence of nonnegative numbers defined by means of extremal points of K with respect to homogeneous polynomials is proved to be convergent. Its limit is called the homogeneous transfinite diameter of K. A few properties of this diameter are given and its value for some compact subsets of $ℂ^N$ is computed.


  • Mieczysław Jędrzejowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek